Maximum length of a series in a Markovian binary sequence with an application to the description of a basketball game

Volume 33 / 2006

I. Kopoci/nska, B. Kopoci/nski Applicationes Mathematicae 33 (2006), 61-69 MSC: Primary 60G35; Secondary 60K20. DOI: 10.4064/am33-1-5

Abstract

The recurrence formulas for the probability distribution function of the maximum length of a series of 1's in a binary 0-1 Markovian sequence are analysed and the limiting distribution estimated. The result is used to test a semi-Markov model of basketball games.

Authors

  • I. Kopoci/nskaMathematical Institute
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • B. Kopoci/nskiMathematical Institute
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image